Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2017: 161.82

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 12, Issue 3

Issues

Volume 13 (2015)

Minkowski’s inequality and sums of squares

Péter Frenkel
  • Department of Algebra and Number Theory, Mathematics Institute, Faculty of Science, Eötvös Loránd University, Pázmány Péter sétány 1/C, Budapest, 1117, Hungary
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Péter Horváth
  • Department of Algebra and Number Theory, Mathematics Institute, Faculty of Science, Eötvös Loránd University, Pázmány Péter sétány 1/C, Budapest, 1117, Hungary
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-12-21 | DOI: https://doi.org/10.2478/s11533-013-0346-1

Abstract

Positive polynomials arising from Muirhead’s inequality, from classical power mean and elementary symmetric mean inequalities and from Minkowski’s inequality can be rewritten as sums of squares.

MSC: 26D05

Keywords: Algebraic inequalities; Minkowski’s inequality; Positive polynomials; Sums of squares

  • [1] Caicedo A., Positive polynomials, http://caicedoteaching.wordpress.com/2008/11/11/275-positive-polynomials/ Google Scholar

  • [2] Fidalgo C., Kovacec A., Positive semidefinite diagonal minus tail forms are sums of squares, Math. Z., 2011, 269(3–4), 629–645 http://dx.doi.org/10.1007/s00209-010-0753-yCrossrefWeb of ScienceGoogle Scholar

  • [3] Fujisawa R., Algebraic means, Proc. Imp. Acad., 1918, 1(5), 159–170 http://dx.doi.org/10.3792/pia/1195582221CrossrefGoogle Scholar

  • [4] Ghasemi M., Marshall M., Lower bounds for polynomials using geometric programming, SIAM J. Optim., 2012, 22(2), 460–473 http://dx.doi.org/10.1137/110836869CrossrefGoogle Scholar

  • [5] Hurwitz A., Über den Vergleich des arithmetischen und des geometrischen Mittels, In: Mathematische Werke II: Zahlentheorie, Algebra und Geometrie, Birkhäuser, Basel, 1932, 505–507 Google Scholar

About the article

Published Online: 2013-12-21

Published in Print: 2014-03-01


Citation Information: Open Mathematics, Volume 12, Issue 3, Pages 510–516, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-013-0346-1.

Export Citation

© 2014 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in